Quantum distribution functions for radial observables

J. Twamley*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


For quantum systems with two-dimensional configuration space we construct a physical radial momentum observable. Rescaling the radius we find that the dilation degrees of freedom form a Weyl algebra. With this we construct a radial Wigner quasiprobability distribution function.

Original languageEnglish
Pages (from-to)4811-4819
Number of pages9
JournalJournal of Physics A: Mathematical and General
Issue number20
Publication statusPublished - 22 May 1998
Externally publishedYes


Dive into the research topics of 'Quantum distribution functions for radial observables'. Together they form a unique fingerprint.

Cite this